# SDR ASMF200710003

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 51,848 hours, 35,502 cycles
- Engine: Pwa JT8D*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4034241974
- Part serial: 88061611
- Condition: Inoperative
- Location: Right
- Part time: 16,344 hours, 9,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THE RT ENGINE BELOW LIMITS DURING DESCENT ON IDLE; LT FUEL TEMPERATURE WAS MORE THAN 10 DEGREES LOWER AGAINST THE RT ONE, THE LAPS OVERSPEED WARNING ACTIVATED DURING SLATS EXTENSION AT 275 KNOTS AND DURING FINAL APPROACH THE ATS DISENGAGED LIGHT CAME ON OCCASIONAL IN ALL FLAP, LANDING WITH 28.  MAINTENANCE PERSONNEL PERFORMED TRIM TO RT ENGINE IAW MM 71-00-00; FUEL TEMPERATURE DIFFERENCE WAS DEFERRED IAW MEL 73-2 CAT C; OVERSPEED SLATS AND FLAPS CHECK WAS PERFORMED IAW MM 05-51-06 NO STRUCTURAL DAMAGE WAS FOUND;  DFGC NR 2 WAS REPLACED IAW MM 22-01-01 AND RETURN TO SERVICE TEST WAS PERFORMED IAW MM 22-01-05, ALL CORRECT.
